Couldn't find what you looking for?

TRY OUR SEARCH!

I was diagnosed with MS in 1984 until an MRI found no plaques, went to Mayo in MN in '88, Dx with atypical SCD, later at VA hospital with PPMS due to 2 bright lesions (must come and go?) and one dark lesion, no explanation for it is available, possible stroke but had no Sx (symptoms). I'm 68 and believe the condition existed in military service, 5/68-2/70 and was in Korea with a lot of chemicals and herbicides, Agent Orange being a controversial subject with VA Regional Offices, DoD and Dept. of Army.

I use a wheelchair when can't walk a distance, must use a walker often but use a 4-poster cane in the house, have urinals for traveling, pee some when I cough, sneeze or exert myself. Typing is difficult, numb fingers, numb everywhere, itch until claw myself, difficulty swallowing food, fluids and pills but have a hiatal hernia. MRI also showed stenotic spinal cord, loss of cord and brain mass and cerebellum looked like it has holes in it also showed 2 herniated discs. Two spinal taps showed oligoclonal bands, elevated protein and IGG, inflammory spinal fluid, apparently caused the loss of brain and cord mass. I quit MRI's, waste of time but have regular appointments with VA nurses, PT I hate, OT I like, pain specialist (oxycodone and lot of other medications) and with neurologists. I'm a retired educator, retired at age 47 in '92. I try to stay active, drive with hand controls and dearly miss going in the woods to hunt or just watch the animals, just can't walk there. Long story.

Bill McGraw

Loading...

Hello BillMcG... Did you have a question to ask about your illness or were you starting a discussion?  From what I have read, you suspect all of your symptoms are from Agent Orange being used when you were in Korea at the time?  Many illnesses to US veterans have been attributed to Agent Orange.  Some include chronic lymphocytic leukemia, diabetes, hodgkin's disease, peripheral neuropathy, prostate cancer, non-hodgkin's lymphoma, and several types of soft tissue sarcoma.  It could very well be that you have an illness that has been the result of being exposed to the chemical in Korea.  I am sorry that you have these troubling symptoms that has decreased your quality of life.  No one deserves that, least of all our veterans.

Reply

Loading...